# SDR VNAA202411290011

- Difficulty date: October 23, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N591NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15394
- Aircraft time: 19,466 hours, 17,229 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND CRACKS AT FWD/ MIDDLE / AFT HINGES OF FLAP STEP PLATE AT AFT BAGGAGE BAY DOOR CUTOUT.   FWD/ MIDDLE / AFT HIN•G ES OF FLAP STEP PLATE AT AFT BAGGAGE BAY DOOR CUTOUT WERE REPLACED PER CR•J900 SRM 51-42-06-001-001-A01
